Regular and descending incomplete ultrafilters
Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 779-782
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_4_a10,
author = {G. V. Chudnovskii and D. V. Chudnovskii},
title = {Regular and descending incomplete ultrafilters},
journal = {Doklady Akademii Nauk},
pages = {779--782},
year = {1971},
volume = {198},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a10/}
}
G. V. Chudnovskii; D. V. Chudnovskii. Regular and descending incomplete ultrafilters. Doklady Akademii Nauk, Tome 198 (1971) no. 4, pp. 779-782. http://geodesic.mathdoc.fr/item/DAN_1971_198_4_a10/